# SDR SWAA2023110307378

- Difficulty date: October 4, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB HAS CORROSION STA 787-847<[01] REMOVED CORROSION AND FOUND WEB TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED WEB FROM AIRCRAFT FOR REPLACEMENT; PER SRM 51-40-02.;[03] INSPECTION VERIFIED. 1. RICHARD PARRY (TECHNICIAN); 20-OCT-2023 00:31 UTC REMOVED CORROSION AND FOUND WEB TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. 2. RICHARD PARRY (TECHNICIAN); 20-OCT-2023 00:32 UTC REMOVED WEB FROM AIRCRAFT FOR REPLACEMENT; PER SRM 51-40-02.;[04] LOWER MAIN SILL WEB PN# 146A8123U25 STRUCTURE ID PER SRM 53-60-15-0I-1 IS CLASSIFIED PSE STRUCTURE PER SRM 51-00-04-0G-0.;[05] LOCATED AND DRILLED NEW THRESHOLD WEB PER SRM 51-40-05. COUNTERSINK OF HOLES ACCOMPLISHED PER SRM 51-40-08. INSTALLED NUT PLATES ON NEW WEB PER SRM 51-40-02. OK TO INSTALL WEB.;[06] INSPECTED LINE 5. OK TO INSTALL.;[07] INSTALLED NEW WEB TO AIRCRAFT PER SRM 51-40-02.
